# SDR UALA2008111306257

- Difficulty date: October 24, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 67,467 hours, 11,047 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 2828001011
- Part serial: 103
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER AND AILERON TRIM EXCESSIVE WITH AILERON DEFLECTED.  SUSPECT LEFT INBD AILERON STUCK IN UP POSITION, AS IND ON EICAS FLT CONT, IS DEFLECTED APPX HALF UP AND NOT RESPONDING TO INPUT.  RUDDER AND AIL TRIM IS EXCESSIVE.  AILERON FOR 6 HRS WAS ABOUT HALF DEFLECTED AND THEN WORKED ITS WAY TO ABOUT 1-4 DEFLECTION AS SEEN IN YOKE AND TRIM USED.  FOUND LT INBOARD AIL, BOTH LT & CNTR SYS PCA'S HAVE QUICK DROOP & ARE BYPASSING (BOTH PCA'S MANUAL MANIPULATION WITH SYS PRESS APPLIED).  REPLACED CTR SYS PCA.  REPLACED LT INBOARD & OUTBOARD AILERON LEFT SYSTEM PCA.  REPLACED RT NR 7 OVERRIDE SPOILER ACTUATOR & LT SPOILER OVERRIDE ACTUATOR.
